# SDR DLM11991458

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610405
- Condition: Failed
- Location: Galley
- Component: 831610405
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE NOTICED COMING FROM G-8 GALLEY OVEN DURING FLIGHT.  OVEN SHUT OFF.  FOUND OVEN 327 FAN NOT RUNNING, CAUSING THE MOTOR TO OVERHEAT.  REPLACED OVEN.
